Hi all - hoping I can stick this out. Started on 30mg on Saturday after seeing my dr. Friday and discovering i had put on13kg in 6 months !!! I did HCG before , a couple of rounds, did very well and stuck to it and also maintenance but in the last 6 months a lot has happened and I have definitely been comfort and convenience eating. anyway i was pretty shocked, i knew the news wouldn't be good as all my clothes weren't fitting etc. I have got scales but wasn't game to get on them…a sure sign. anyway…am on day 3 feeling very out of sorts. Sleeping badly which I know is a side effect but i do not feel the energy levels that Duromine is said to produce…in fact I feel the opposite, kind of lethargic and depressed which i know is out of character for me as i am pretty active and usually very happy. I am sighing involuntarily all the time and just feel like I'm out of my body sort of thing if that makes sense. Pretty determined to stick this out though as feel horrible with this weight on but wondering does your body get used to the Duromine and is this side effect something anyone else has had? thanks!